# SDR USAABB01103

- Difficulty date: October 2, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Inoperative
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FOUND FLOOR LEVEL EMERGENCY LIGHT INOPERATIVE AT ROW 29.  MAINTENANCE REPLACED THE BATTERY.  (M)
